# SDR 97ZZZX4630

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28DA
- Make and model: Piper PA-42
- Aircraft serial: 428001078
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Connector
- Condition: Burned
- Location: Pitot Heat Sw
- Part time: 3,574 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR E324 WAS FOUND SEVERELY OVERHEATED IN SWITCH PANEL OVERHEAD.  CONTROLS PITOT STALL/HEAT.  SUSPECT UNDERRATED CONNECTOR FOR AMPERAGE.
